# SDR AALA2020031639011

- Difficulty date: March 13, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N155NN
- Make and model: Airbus A321-231
- Aircraft serial: 6940
- Aircraft time: 13,776 hours, 5,231 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE1740031
- Part serial: 0000
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: PRESSURE READING LOW ON L2 DOOR DAMPER. SERVICED L2 DOOR DAMPER IAW AMM 52-10-00-614-001-A.
